ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/39909
Record Status Checked
Record Id 39909
Title The use of conjugate gradients for systems of linear equations possessing 'property A'
Contributors
Abstract
Organisation CSE , CSE-NAG , SRC
Keywords
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article SIAM J Numer Anal 9 (1972): 325-332. doi:10.1137/0709032 1972
Showing record 1 of 1